Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 85, NWS New Orleans, LA

June 24, 2015Saint Tammany Parish, Tangipahoa Parish, Washington Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Jun 24, 2015, 4:20 PM CDT for Saint Tammany Parish, Tangipahoa Parish, Washington Parish, Louisiana. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2015, 4:20 PM CDT (21:20 UTC)
Expired
Jun 24, 2015, 5:15 PM CDT
In force
55 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Saint Tammany Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1001 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1001 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

098 
WUUS54 KLIX 242120
SVRLIX
LAC103-105-117-242215-
/O.NEW.KLIX.SV.W.0085.150624T2120Z-150624T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
420 PM CDT WED JUN 24 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WASHINGTON PARISH IN SOUTHEASTERN LOUISIANA...
  NORTHWESTERN ST. TAMMANY PARISH IN SOUTHEASTERN LOUISIANA...
  NORTHEASTERN TANGIPAHOA PARISH IN SOUTHEASTERN LOUISIANA...

* UNTIL 515 PM CDT

* AT 418 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF SEVERE 
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 
  MPH. THESE STORMS WERE OVER CENTRAL WASHINGTON PARISH...MOVING 
  SOUTH AT 10 TO 15  MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE 
  DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  BOGALUSA...FRANKLINTON...FOLSOM...SUN...ENON AND BUSH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL... DEADLY 
LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN 
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY 
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER 
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3078 8982 3078 8983 3075 8983 3074 8982
      3073 8984 3072 8983 3069 8985 3068 8984
      3066 8985 3064 8982 3062 8983 3057 8981
      3056 8979 3050 8976 3049 8973 3047 8971
      3059 9034 3091 9034
TIME...MOT...LOC 2118Z 019DEG 9KT 3074 9000 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:14 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 24, 3:14 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
314 PM CDT WED JUN 24 2015

.SHORT TERM...
THUNDERSTORM ACTIVITY HAS BEEN SLOW TO INITIATE ACROSS THE
FORECAST TODAY. THIS IS LIKELY A RESULT OF THE EARLY MORNING
CONVECTION ACROSS COASTAL AREAS THAT RESULTED IN SUBSTANTIAL
DEBRIS CLOUD COVER THAT HAS HELD DOWN TEMPERATURES SOMEWHAT AND
ALSO DISRUPTED THE TYPICAL SEA BREEZE REGIME. HOWEVER...THE LATEST
RADAR IMAGERY SHOWS AN AREA OF CONVECTION APPROACHING THE
FORECAST AREA FROM THE NORTHEAST IN ADDITION TO ISOLATED
THUNDERSTORMS DEVELOPING ELSEWHERE ACROSS THE AREA. DESPITE THE
SLOW START...ISOLATED TO SCATTERED CONVECTION IS STILL EXPECTED
EXPECTED ACROSS THE REGION THROUGH THE LATE AFTERNOON AND INTO THE
EARLY EVENING HOURS.

OTHERWISE IN THE NEAR TERM...THE UPPER LEVEL RIDGE THAT HAS
PREVAILED ACROSS THE SOUTHEAST CONUS FOR THE PAST SEVERAL DAYS
WILL WEAKEN THROUGH THE END OF THE WORK WEEK. THE LOCAL FORECAST
AREA REMAINS ON THE SOUTHERN PERIPHERY OF THIS RIDGE AND WILL
CONTINUE TO SEE SCATTERED MAINLY AFTERNOON AND EARLY EVENING
CONVECTION EACH DAY. TEMPERATURES WILL STILL BE RUNNING A LITTLE
ABOVE NORMAL...BUT NOT QUITE AS HOT AS THE PAST FEW DAYS. 11

.LONG TERM...
THE UPPER LEVEL PATTERN ACROSS THE CONUS WILL UNDERGO A
SUBSTANTIAL CHANGE OVER THE WEEKEND AND INTO NEXT WEEK AS A STRONG
RIDGE BUILDS OVER THE WESTERN U.S. AND A SIGNIFICANT TROUGH
DEVELOPS OVER THE EASTERN CONUS. AS THE UPPER TROUGH DIGS OVER
THE EASTERN PART OF THE COUNTRY...A COLD FRONT WILL MOVE SOUTH
INTO GULF COAST REGION LATE SATURDAY AND SATURDAY NIGHT AND PUSH
TOWARD THE COAST ON SUNDAY. THIS BOUNDARY WILL BRING ENHANCED
CHANCES FOR CONVECTION...AND A FEW POSSIBLY STRONG STORMS...TO
THE AREA OVER THE WEEKEND. THIS BOUNDARY WILL STALL OUT NEAR THE
COAST OR POSSIBLY OVER THE EXTREME NORTHERN GULF BY THE END OF THE
WEEKEND AND EARLY NEXT WEEK BEFORE GRADUALLY BECOMING DIFFUSE. IN
ADDITION TO THE INCREASED CHANCES FOR CONVECTION OVER THE
WEEKEND...TEMPERATURES WILL ALSO BE LOWER...PROBABLY EVEN A
LITTLE BELOW NORMAL.

AS WE GO INTO NEXT WEEK...AN UPPER LEVEL TROUGH IS FORECAST TO
PERSIST ACROSS THE EASTERN CONUS. TEMPERATURES ACROSS THE
FORECAST AREA WILL BE NEAR NORMAL WITH SCATTERED DAILY CONVECTION
POSSIBLE. 11

&&

.AVIATION...
EXPECT VFR CONDITIONS TO PREVAIL THROUGH THE TAF PERIOD WITH
GENERALLY LIGHT AND VARIABLE WINDS. CONVECTION HAS JUST STARTED TO
INCREASE IN COVERAGE BUT WILL BEGIN DISSIPATING THIS EVENING WITH
LOSS OF DAYTIME HEATING. WILL USE VCTS TO ACCOUNT FOR CONVECTION AND
UPDATE TAF SITES INDIVIDUALLY IF A STORM WILL OF IMPACT. GUSTY WINDS
TO 40 KNOTS AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS. VSBY
WITHIN THUNDERSTORMS COULD DROP TO IFR CONDITIONS BUT OUTSIDE OF
CONVECTION EXPECT MOSTLY VFR CONDITIONS.

MEFFER

&&

.MARINE...
 A WEAK SURFACE RIDGE REMAINS CENTERED EAST OF THE AREA
OVER EASTERN GULF OF MEXICO TO WESTERN ATLANTIC. EXPECTING THAT HIGH
TO STAY IN PLACE THE REMAINDER OF THIS WEEK WHICH WILL KEEP WINDS
GENERALLY SOUTHWEST AT 5 TO OCCASIONALLY JUST ABOVE 10 KNOTS. THE
WIND SPEEDS WILL INCREASE FRIDAY AND THROUGH THE WEEKEND AS A WEAK
COLD FRONT APPROACHES THE AREA AND TIGHTENS THE PRESSURE GRADIENT.
EXERCISE CAUTION CONDITIONS WILL BE POSSIBLE IN OFFSHORE WATERS. THE
BOUNDARY WILL STALL AS IT REACHES THE COASTAL WATERS AND EVENTUALLY
FADE AWAY. SOUTHWEST FLOW WILL THEN RETURN EARLY NEXT WEEK WITH
RIDGE BUILDING BACK WEST ACROSS THE GULF OF MEXICO FROM THE EAST.

MEFFER
&&

.DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...RIVER FLOOD WARNINGS ON MISSISSIPPI RIVER.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
         ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  73  91  74  91 /  30  40  20  40
BTR  75  92  75  91 /  30  40  20  40
ASD  75  91  75  91 /  20  40  20  40
MSY  76  92  76  91 /  20  40  20  40
GPT  76  91  77  90 /  30  40  20  40
PQL  74  91  75  91 /  30  30  20  40

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 24, 11:00 AM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1100 AM CDT WED JUN 24 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-250100-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1100 AM CDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAT INDEX VALUES THIS AFTERNOON WILL BE IN THE 100 TO 106 RANGE.
BE CAREFUL WITH OUTDOOR ACTIVITIES AND STAY HYDRATED.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND A FEW
OF THESE STORMS COULD BE STRONG AT TIMES. HOWEVER... WIDESPREAD
SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON
THROUGH SATURDAY. HOWEVER...ORGANIZED SEVERE STORMS ARE NOT
ANTICIPATED THROUGH SATURDAY AFTERNOON.

A COLD FRONT WILL APPROACH THE REGION SATURDAY NIGHT AND SUNDAY.
A FEW STRONG STORMS ARE POSSIBLE OVER THE AREA SATURDAY NIGHT AND
SUNDAY. WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED. HOWEVER...A
SEVERE STORM OR TWO CAN NOT BE RULED OUT SATURDAY NIGHT AND EARLY
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jun 24, 2:28 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
228 PM CDT WED JUN 24 2015

LAZ058>060-242030-
UPPER LAFOURCHE LA-ST. CHARLES LA-ST. JOHN THE BAPTIST LA-
228 PM CDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAFOURCHE...
SOUTHWESTERN ST. CHARLES AND SOUTHWESTERN ST. JOHN THE BAPTIST
PARISHES UNTIL 330 PM CDT...

AT 228 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RACELAND...OR 15 MILES SOUTHWEST OF HAHNVILLE...MOVING NORTHWEST AT 5
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RACELAND...MATHEWS...DES ALLEMANDS...BAYOU GAUCHE...SOUTH VACHERIE
AND CHACKBAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2987 9079 2991 9072 2990 9072 2991 9069
      2989 9068 2989 9066 2991 9067 2993 9067
      3001 9052 2975 9041 2966 9059
TIME...MOT...LOC 1928Z 150DEG 6KT 2977 9054
Special weather statement, Jun 24, 3:28 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
328 PM CDT WED JUN 24 2015

LAZ039-MSZ077-242100-
WASHINGTON-PEARL RIVER-
328 PM CDT WED JUN 24 2015

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WASHINGTON
PARISH IN SOUTHEASTERN LOUISIANA AND NORTHWESTERN PEARL RIVER
COUNTIES...

AT 327 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS NEAR
VARNADO...OR 8 MILES NORTHEAST OF BOGALUSA...MOVING SOUTHWEST AT 15
MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BOGALUSA...VARNADO...CROSSROADS AND ANGIE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3099 8979 3088 8962 3064 8977 3080 9002
TIME...MOT...LOC 2027Z 037DEG 12KT 3088 8976
Special weather statement, Jun 24, 3:38 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
338 PM CDT WED JUN 24 2015

MSZ080-081-242115-
HANCOCK-HARRISON-
338 PM CDT WED JUN 24 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN HARRISON AND
NORTHEASTERN HANCOCK COUNTIES...

AT 337 PM CDT...A STRONG THUNDERSTORM WAS 8 MILES WEST OF SAUCIER...
OR 17 MILES NORTH OF DIAMONDHEAD...MOVING SOUTH AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DIAMONDHEAD AND KILN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3032 8921 3034 8928 3035 8927 3035 8928
      3036 8928 3037 8929 3036 8931 3037 8931
      3037 8935 3036 8937 3039 8951 3065 8939
      3065 8924 3068 8924 3067 8916
TIME...MOT...LOC 2037Z 015DEG 22KT 3063 8928
Local storm report, Jun 24, 3:58 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
358 PM CDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND DMG     4 WNW LYMAN             30.52N 89.19W
06/24/2015                   HARRISON           MS   EMERGENCY MNGR

            TREE BLOWN DOWN BLOCKING BOTH LANES OF TRAFFIC AT HWY 53
            AND CC CAMP ROAD.

&&

ANSORGE
Special weather statement, Jun 24, 4:02 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
402 PM CDT WED JUN 24 2015

LAZ040-MSZ077-242130-
ST. TAMMANY-PEARL RIVER-
402 PM CDT WED JUN 24 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST.
TAMMANY PARISH IN SOUTHEASTERN LOUISIANA AND SOUTHERN PEARL RIVER
COUNTIES...

AT 402 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BOGALUSA TO 14 MILES WEST OF SAUCIER...AND MOVING
SOUTHWEST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
PICAYUNE...SUN...CROSSROADS...MCNEIL AND BUSH.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3067 8934 3065 8934 3065 8954 3052 8954
      3050 8965 3048 8965 3066 9025 3068 9025
      3071 9022 3066 9000 3066 8984 3078 8983
      3079 8980 3082 8980
TIME...MOT...LOC 2102Z 041DEG 11KT 3080 8994 3063 8938
Local storm report, Jun 24, 4:15 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
415 PM CDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     5 ENE FRANKLINTON       30.88N 90.07W
06/24/2015                   WASHINGTON         LA   EMERGENCY MNGR

            A FEW TREES WERE DOWNED BETWEEN PINE AND FRANKLINTON.

&&

MEFFERSO

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 5:45 AM CDTSpecial Marine WarningLIX60 min
Jun 24, 6:26 AM CDTSpecial Marine WarningLIX34 min
Jun 24, 7:16 AM CDTSpecial Weather StatementLIXPlaquemines59 min
Jun 24, 7:19 AM CDTSpecial Marine WarningLIX41 min
Jun 24, 2:28 PM CDTSpecial Weather StatementLIXSaint Charles62 min
Jun 24, 3:28 PM CDTSpecial Weather StatementLIXWashington32 min
Jun 24, 3:32 PM CDTSevere Thunderstorm WarningLIXWashington28 min
Jun 24, 3:52 PM CDTSevere Thunderstorm WarningLIXWashington23 min
Jun 24, 3:56 PM CDTSpecial Marine WarningLIX64 min
Jun 24, 4:24 PM CDTSpecial Weather StatementLIXWest Feliciana36 min
Jun 24, 4:55 PM CDTSevere Thunderstorm WarningLIXTangipahoa35 min
Jun 24, 5:12 PM CDTSpecial Weather StatementLIXOrleans33 min
Jun 24, 5:27 PM CDTSpecial Weather StatementLIXSaint Helena33 min
Jun 24, 5:41 PM CDTSevere Thunderstorm WarningLIXEast Feliciana, Saint Helena34 min
Jun 24, 5:52 PM CDTSpecial Weather StatementLIXOrleans23 min
Jun 24, 6:08 PM CDTSpecial Weather StatementLIXAscension, East Baton Rouge, Livingston22 min
Jun 24, 6:30 PM CDTSpecial Weather StatementLIXIberville30 min
Jun 24, 6:43 PM CDTSevere Thunderstorm WarningLIXWest Baton Rouge32 min
Jun 24, 6:52 PM CDTAreal Flood AdvisoryLIXEast Baton Rouge, West Baton Rouge113 min
Jun 24, 6:57 PM CDTFlash Flood WarningLIXEast Baton Rouge, West Baton Rouge3 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.